# SDR UHLA2012060100173

- Difficulty date: June 1, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 19,398 hours, 12,005 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMERGENCY FLOOR LIGHT DOES NOT COME ON DURING ORIGINATING LIGHT TEST.  RESEATED ELEC CONNECTOR ON B-LIGHT BATTERY PACK, LIGHT IN COCKPIT OVERHEAD OPS CHECK GOOD IAW EMB 170 MM 33-50-01.
